Reply
What is it? Kait. 3 kids; Iowa 2345 posts
31st Mar '13

My 19 month old developed a full body rash today. It's red and pimply. It's on both arms all the way down to her knees. She has a few on her cheeks too. Her tummy and back are covered. No new soap or laundry detergent. She has been on Keppra for 4 weeks now. Could this be causing it? I'll call the pedi tomorrow. She's never had a rash before, except diaper rash. It doesn't seem to bother her much.

Elle With FOUR! 4 kids; Wichita, KS, United States 18964 posts
31st Mar '13

I would think that it probably would of shown up from the Keppra sooner, but I wouldn't say it's impossible for it to be that, either.

Sarah ♥ K&K 2 kids; South Land, CA, United States 118992 posts
status 31st Mar '13

Roseola? has she had a cold lately?

Kait. 3 kids; Iowa 2345 posts
31st Mar '13
Quoting ⚓ Sarah ⚓:" Roseola? has she had a cold lately?"


She hasn't had a cold recently. She's had an ear infection recently though. She started having seizures 4-5 weeks ago as well and was put on the Keppra.

Sarah ♥ K&K 2 kids; South Land, CA, United States 118992 posts
status 31st Mar '13
Quoting Kait.:" She hasn't had a cold recently. She's had an ear infection recently though. She started having seizures 4-5 weeks ago as well and was put on the Keppra. "


Its probably from the ear infection, sometimes its the final stage kids get after a virus or infection. You could call the pedi though, just for some peace of mind.

Kait. 3 kids; Iowa 2345 posts
31st Mar '13
Quoting ⚓ Sarah ⚓:" Its probably from the ear infection, sometimes its the final stage kids get after a virus or infection. You could call the pedi though, just for some peace of mind."


It was a month ago Tuesday since it was gone so not that recent, but hopefully that's all it is. My mom thought it looked like the start of chicken pox, I surely hope not. I haven't had them yet and haven't had vaccinations against them. I'm getting married in April so that would be bad lol



I thought I read on the Keppra info that it can cause a rash 4-6 weeks after starting it, but I can't remember for sure...